<  Back to the Polytechnique Montréal portal

Items where Author is "Nguang, S. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: A | B | S
Number of items: 3.

A

Assawinchaichote, W., Nguang, S. K., Shi, P., & Boukas, E.-K. (2008). H-Infinity Fuzzy State-Feedback Control Design for Nonlinear Systems With D-Stability Constraints: an Lmi Approach. Mathematics and Computers in Simulation, 78(4), 514-531. External link

B

Boukas, E.-K., Shi, P., & Nguang, S. K. (2003). Robust H-Infinity Control for Linear Markovian Jump Systems With Unknown Nonlinearities. Journal of Mathematical Analysis and Applications, 282(1), 241-255. External link

S

Shi, P., Boukas, E.-K., Nguang, S. K., & Gu, X. P. (2003). Robust Disturbance Attenuation for Discrete-Time Active Fault Tolerant Control Systems With Uncertainties. Optimal Control Applications & Methods, 24(2), 85-101. External link

List generated on: Mon Jun 24 15:42:24 2024 EDT